# SDR SWIA202055468

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL HAS MULTIPLE AREAS OF CORROSION FS 409.00+4-FS 409.00+126 LBL 9, MARKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED SEAT RAIL FS 409.00+4-FS 409.00+126 LBL 9, REF CRJ-200 AMM 53-01-11-400-802 AND REO 601R-53-00-485 REV D DATED 2018-01-29 AND CRJ-200 SRM 51-41-02.  SEE CONTINUATION CARD FOR DETAILS.
